GENERALIZED MCKAY QUIVERS, ROOT SYSTEM AND KAC-MOODY ALGEBRAS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let Q be a finite quiver and G ⊆ Aut(kQ) a finite abelian group. Assume that Q^ and T are the generalized Mckay quiver and the valued graph corresponding to (Q,G) respectively. In this paper we dis- cuss the relationship between indecomposable Q^ -representations and the root system of Kac-Moody algebra g(T). Moreover, we may lift G to G ⊆ Aut(g(Q^)) such that g(T) embeds into the fixed point algebra g(Q^)G and g(Q^)G as a g(T)-module is integrable.
Abstract
Let Q be a finite quiver and G ⊆ Aut(kQ) a finite abelian group. Assume that Q^ and T are the generalized Mckay quiver and the valued graph corresponding to (Q,G) respectively. In this paper we dis- cuss the relationship between indecomposable Q^ -representations and the root system of Kac-Moody algebra g(T). Moreover, we may lift G to G ⊆ Aut(g(Q^)) such that g(T) embeds into the fixed point algebra g(Q^)G and g(Q^)G as a g(T)-module is integrable.
참고문헌 (13)
- I. Assem, "Elements of Representation Theory of Asso-ciative Algebras. Vol. 1" (2006), Cambridge University Press
- M. Auslander, "Rational singularities and almost split sequences", Trans. Amer. Math. Soc, 293(2), pp.511~531 (1986)
- M. Auslander, "Representation Theory of Artin Algebras", Cambridge Stud. Adv. Math., 36 (1995), Cambridge University Press
- W. Crawley-Boevey, "Noncommutative deformations of Kleinian sin-gularities", Duke Math. J, 92(3), pp.605~635 (1998)
- L. Demonet, "Skew group algebras of path algebras and preprojective algebras", J. Algebra, 323(4), pp.1052~1059 (2010)
- B. Deng, "Finite Dimensional Algebras and Puantum Groups", Math. Surveys and Monographs, 150 (2008), American Mathematical Society
- V. Dlab, "Indecomposable representations of graphs and algebras", Mem. Amer. Math. Soc, 6(173), pp.57~ (1976)
- J. Guo, "On the McKay quivers and m-Cartan Matrices", Sci. China Ser. A, 52(3), pp.511~516 (2009)
- J. Guo, "Algebra pairs associated to McKay quivers", Comm. Algebra, 30(2), pp.1017~1032 (2002)
- B. Hou, "Skew group algebras of deformed preprojective algebras", J. Algebra, 332, pp.209~228 (2011)
- A. Hubery, "Representations of quiver respecting a quiver automorphism and a of Kac", 박사, pp.2002
- A. Hubery, "Quiver representations respecting a quiver automorphism: a generalisation of a theorem of Kac", J. London Math. Soc, 69(1), pp.79~96 (2004)
- V. G. Kac, "Infinite Dimensional Lie Algebras" (1990), Cambridge University Press
